Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Bleeding after taking Mifeprin for stopped heartbeats of foetus. Deeply confused

hi m 26yr old.ystrdy i hd mifeprin after meal and today i started bleeding . d story is aftr first 5week of pregnancy i cnsltd gynac, she tld me after dng sonography dat fetus dsnt hv heartbeats so u need to take mifeprin kit.and nw consultd some other doctor i shuldnt hv taken dis tablet.m deeply confused.want to knw after bleeding wil i be pregnant or its an abortion
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
It is very unfortunate that you did not seem to receive proper guidance. If medical abortion was suggested for a missed abortion, you should go ahead with it. Yet, a decision must have been taken only after repeat confirmatory, trans-vaginal sonogram along with falling serum beta-hCG titres. Once taken, the abortion pills are harmful to the pregnancy even if successful abortion has not occurred. So, in any way, it is unlikely to be safe to retain this pregnancy. Please get further help from your consultant. Take care.
Answered: Wed, 11 Mar 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor